Quitting Oxycodone with Loperamide- My story begins... - Part 9

By Jungledog · Oct 26, 2014 · ·
  1. Journal Day 4

    Well, it appears that my second idea is the correct one. Loperamide has a long half life. I began to feel the big cut about 21 hours later (around 3pm). I covered the symptoms with gabapentin which worked well. What I should have done was taken another dose of gabapentin at bedtime but I felt ok so I didn't. Well the achy, shittiness of withdrawal woke me at 2 am. I tossed and turned until 3:30 and then decided to dose my loperamide. I dropped a pill to 17. This stuff takes hours to kick in so I also tried to take 1 tsp. of Bali kratom to help me sleep. It didn't work. So hopefully there will be a nap in my future this afternoon after work. The insomnia for me is the worst part...that and the anxiety.

    Anyway...I finally gave up on sleeping at 6, got up and took 2 tsp. of maeng da kratom (which has always worked the best for me...that and Green Malay) and took another big dose of gabapentin. I have been taking gabapentin for a long time and it is overprescribed. I never take my full dose so luckily I have a lot of them to hopefully get me through this detox. Only problem is the stuff takes like 2 hours to kick in...I should have taken it at 3:30. I am now here sipping my coffee. The kratom is kicking in and I feel pretty good. Good enough to get through a few hours of work this morning. But the good part is I really love what I do and am good at it. It keeps my mind off myself.

    So taper wise I am on track. I took 17 pills this morning. I will see how today goes. I may need to go back to taking an evening dose but I am going to push my myself to stay on track. The thing with tapering that people get confused about is you really should not go up and down like a yo-yo. If you go down, try to hold and stabilize if at all possible because if you go back up your body knows that next time you cut all it has to do is ramp up the shittiness and another dose will arrive. If you consistently go down and that dose doesn't arrive, the body adjusts to what it gets. I jumped down too fast. I panicked after reading advice about the horrors of loperamide and thought "you have to do this quicker" but I didn't need to cut my dose in half! That was stupid and counter to the rules of tapering. Anyhow, if I have to add a dose back in, it will be something lower like 10 pills at night.

    I am sticking to my self care. I lifted weights with my arms last night, did an abdominal work out and finished up with yoga. Thankfully I did that or I probably would have gotten even less sleep. I am sticking to a mostly vegetarian diet, high in greens, and 60-75% raw. (Sounds hard but it isn't. A green smoothie for breakfast, followed by a salad and fruit for lunch and then a salad cooked dinner with a salad.) Drinking tons of water and sat in the sauna 25 minutes last night. Keeping busy reading some new cookbooks using whole foods and creating healthy snacks for my little boy.

    How are you all doing today Golddust, Hydroxyout, and Roaddog? I hope well. I have been thinking and praying for each of you. I know how much this sucks but we CAN do this. The rose parade WILL happen!:vibes:

Comments

  1. Hydroxyout
    Yo JD, good on you for sticking with the taper. Glad to hear that. You're doing an amazing job and your spirits seem to be in the right place. mental well being is detrimental to success it seems.
    Keep on kicking butt. Thanks for your posts. Always brightens my day.
To make a comment simply sign up and become a member!